# SDR SWAA2017110817637

- Difficulty date: October 17, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CORRODED AT BS 986, BETWEEN RBL 20 TO RBL 48.   REPAIRED THE FLOORBEAM TEE IAW EA, SRM, & DWG.
